Solomon Maimon's doctrine of infinite reason and its historical relations reprinted from Journal of the History of Ideas, vol. XIII no. 2, April 1952 pages 168-187

Philadelphia: University of Pennsylvania Press, 1952. Offprint, [20]p., 10.5x7 inch leaves staplebound into plain printed blue wraps, a bit edgeworn and dust-soiled with an abraded spinefold. Good copy, inscribed and signed (as "S. Atlas") on the cover corner.

Cat.No: 169826

Price: $12.00

See all items in Critical Theory, Judaica, Philosophy
See all items by